Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30959
DC FieldValueLanguage
dc.contributor.authorWang, Chaoit
dc.contributor.authorWang, Shichengit
dc.contributor.authorZhang, Yimuit
dc.contributor.authorZimmermann, Brunoit
dc.date.accessioned2020-11-05T14:09:38Z-
dc.date.available2020-11-05T14:09:38Z-
dc.date.issued2020-
dc.identifier.citationChao Wang, Shicheng Wang, Yimu Zhang and Bruno Zimmermann, "Finite group actions on the genus-2 surface, geometric generators and extendability" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/30959-
dc.description.abstractFor each orientation-preserving nite group action on the closed orientable surface of genus 2, we determine its extendability over the handlebody of geuns 2 and over the 3-sphere; to do this we rst nd geometric generators.it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.relation.ispartofRendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematicsit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectsymmetry of surfaceit
dc.subjectsymmetry of 3-sphereit
dc.subjectextendable actionit
dc.titleFinite group actions on the genus-2 surface, geometric generators and extendabilityit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/30959-
dc.subject.msc201057M60it
dc.subject.msc201057S17it
dc.subject.msc201057S25it
dc.identifier.eissn2464-8728-
dc.identifier.doieutx-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.grantfulltextnone-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue
Show simple item record


CORE Recommender

Page view(s)

92
checked on Aug 13, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons